# SDR UALA11072503790A

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 36,967 hours, 15,683 cycles
- Engine: Iae V2527A5
- Engine time: 42,533 hours, 15,555 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Accessory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE A CHECK, FOUND EXCESSIVE METAL ON THE ACCY GEAR BOX CHIP-DETECTOR AND METAL ON THE MAIN MAGNETIC CHIP DETECTOR.
